# SDR LYNX00002

- Difficulty date: December 12, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N506LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4176
- Aircraft time: 35 hours, 39 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 22420179007
- Condition: Seized
- Location: Cargo Door
- Part time: 35 hours, 39 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING, ON CLIMB OUT. AFT CARGO DOOR WARNING INDICATION AND AUTO PRESSURIZATION INOP. AIR RETURN. MAINTENANCE FOUND THE AFT CARGO DOOR PROX SWITCH STUCK IN THE UP POSITION. MAINTENANCE CLEANED AND LUBED THE FLOATING PROX SWITCH. VERIFIED ON PSEU THAT THE FAULT WAS THE ABDLK PROX SWITCH TO FAR WHICH RENDERED THE AUTO PRESSURIZATION CONTROLLER INOP. PERFORMED CHECK ON AUTO PRESS CONTROLLER AND AFT BAGGAGE DOOR. OPPS CHECKED GOOD AND RETURNED TO SERVICE.
